# SDR CA020430012

- Difficulty date: April 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 1,581 hours
- Engine: Garrtt TFE73140
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3001230117530014
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

(CAN) WHILE ON DESCENT CREW HAD FIRE INDICATION RT ENGINE. EMERGENCY PROCEDURES INITIATED WHERE BOTH FIRE BOTTLES WERE BLOWN TO EXTINGUISH POSSIBLE FIRE AND ENGINE SHUT DOWN. LIGHT WENT OUT. LANDED WITH CRASH TRUCKS STANDING BY UNEVENTFULL. DURING TAXI IN, LIGHT CAME BACK ON, CREW SHUT DOWN AND EVACUATED AIRCRAFT. INSPECTION REVEALED NO FIRE. TROUBLESHOOTING FOUND FIRE LOOP INTERMITTENT. NEW LOOP ORDERED AND INSTALLED.
